RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 577–591 (Mi semr610)  

This article is cited in 2 scientific papers (total in 2 papers)

Geometry and topology

On a morphism of compactifications of moduli scheme of vector bundles

N. V. Timofeeva

Yaroslavl State University, ul. Sovetskaya, 14, 150000, Yaroslavl, Russia

Abstract: A morphism of nonreduced Gieseker–Maruyama functor (of semistable coherent torsion-free sheaves) on the surface to the nonreduced functor of admissible semistable pairs with the same Hilbert polynomial, is constructed. This leads to the morphism of moduli schemes with possibly nonreduced scheme structures. As usually, we study subfunctors corresponding to main components of moduli schemes.

Keywords: moduli space, semistable coherent sheaves, moduli functor, algebraic surface.

DOI: https://doi.org/10.17377/semi.2015.12.047

Full text: PDF file (208 kB)
References: PDF file   HTML file

UDC: 512.722,512.723
MSC: 14J60,14D20
Received November 4, 2014, published September 18, 2015
Language:

Citation: N. V. Timofeeva, “On a morphism of compactifications of moduli scheme of vector bundles”, Sib. Èlektron. Mat. Izv., 12 (2015), 577–591

Citation in format AMSBIB
\Bibitem{Tim15}
\by N.~V.~Timofeeva
\paper On a morphism of compactifications of moduli scheme of vector bundles
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 577--591
\mathnet{http://mi.mathnet.ru/semr610}
\crossref{https://doi.org/10.17377/semi.2015.12.047}


Linking options:
  • http://mi.mathnet.ru/eng/semr610
  • http://mi.mathnet.ru/eng/semr/v12/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Timofeeva, “Izomorfizm kompaktifikatsii modulei vektornykh rassloenii: neprivedennye skhemy modulei”, Model. i analiz inform. sistem, 22:5 (2015), 629–647  mathnet  crossref  mathscinet  elib
    2. N. V. Timofeeva, “Moduli dopustimykh par i moduli Gizekera–Maruyamy”, Matem. sb., 210:5 (2019), 109–134  mathnet  crossref  elib
  • Number of views:
    This page:100
    Full text:21
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019